RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 3, Pages 443–453 (Mi de944)  

Almost differentiability, with respect to parameters, of the solutions of a certain differential equation

N. A. Ivanov

Yaroslavl Institute of Technology

Full text: PDF file (1110 kB)

Bibliographic databases:
UDC: 517.911
Received: 17.11.1968

Citation: N. A. Ivanov, “Almost differentiability, with respect to parameters, of the solutions of a certain differential equation”, Differ. Uravn., 6:3 (1970), 443–453

Citation in format AMSBIB
\Bibitem{Iva70}
\by N.~A.~Ivanov
\paper Almost differentiability, with respect to parameters, of the solutions of a certain differential equation
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 3
\pages 443--453
\mathnet{http://mi.mathnet.ru/de944}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0267173}
\zmath{https://zbmath.org/?q=an:0188.14302}


Linking options:
  • http://mi.mathnet.ru/eng/de944
  • http://mi.mathnet.ru/eng/de/v6/i3/p443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:28
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019